Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Determinant formulas for class numbers in function fields


Authors: Hwanyup Jung, Sunghan Bae and Jaehyun Ahn
Journal: Math. Comp. 74 (2005), 953-965
MSC (2000): Primary 11R58, 11R60
Published electronically: May 24, 2004
MathSciNet review: 2114658
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, by extending Kucera's idea to the function field case, we obtain several determinant formulas involving the real class number and the relative class number of any subfield of cyclotomic function fields. We also provide several examples using these determinant formulas.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2000): 11R58, 11R60

Retrieve articles in all journals with MSC (2000): 11R58, 11R60


Additional Information

Hwanyup Jung
Affiliation: Department of Mathematics Education, Chungbuk National University, Cheongju, Chungbuk, South Korea 361-763
Email: hyjung@chungbuk.ac.kr

Sunghan Bae
Affiliation: Department of Mathematics, KAIST, Daejon, South Korea 305-701
Email: shbae@math.kaist.ac.kr

Jaehyun Ahn
Affiliation: Department of Mathematics, Chungnam National University, Daejon, South Korea 305-764
Email: jhahn@cnu.ac.kr

DOI: http://dx.doi.org/10.1090/S0025-5718-04-01671-0
PII: S 0025-5718(04)01671-0
Received by editor(s): July 18, 2002
Received by editor(s) in revised form: October 1, 2003
Published electronically: May 24, 2004
Additional Notes: This work was supported by grant No. R01-2002-000-00151-0 from the Basic Research Program of the Korea Science and Engineering Foundation
Article copyright: © Copyright 2004 American Mathematical Society